Journal article icon

Journal article

STRUCTURE OF FINITARY PERMUTATION GROUPS

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1007/BF01224634

Authors


Journal:
ARCHIV DER MATHEMATIK
Volume:
27
Issue:
1
Pages:
3-17
Publication date:
1976-01-01
DOI:
EISSN:
1420-8938
ISSN:
0003-889X
URN:
uuid:aee6c29e-d5ad-499a-950c-ce9253f9122b
Source identifiers:
3928
Local pid:
pubs:3928

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP